Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 10, NWS Austin/San Antonio, TX

May 26, 2014Bexar County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 8:10 PM CDT for Bexar County, Wilson County, Texas. It took effect at May 27, 2014, 7:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 26, 2014, 8:10 PM CDT (01:10 UTC)
In effect from
May 27, 2014, 7:00 AM CDT
Expired
May 27, 2014, 1:52 AM CDT
In force
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

Counties Bexar County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point San Antonio River at Elmendorf (ELMT2).

Action stage
33 ft
Minor stage
35 ft
Moderate stage
39 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WGUS44 KEWX 270110
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 PM CDT MON MAY 26 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN ANTONIO RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-493-271910-
/O.NEW.KEWX.FL.W.0010.140527T1200Z-140528T0000Z/
/ELMT2.1.ER.140527T1200Z.140527T1200Z.140527T1200Z.NO/
810 PM CDT MON MAY 26 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM TUESDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 33.0 FEET.
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 35 FEET TUESDAY MORNING.
* IMPACT...AT 35.0 FEET...MINOR LOWLAND FLOODING INUNDATES CROP AND PASTURELAND 
  BELOW SAN ANTONIO TO BELOW FLORESVILLE.

$$

&& 

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT


&&


SAN ANTONIO RIVER
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825
1 follow-up statement
174 
WGUS84 KEWX 270652
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CDT TUE MAY 27 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SAN ANTONIO RIVER NEAR ELMENDORF AFFECTING BEXAR AND WILSON COUNTIES
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-493-270722-
/O.CAN.KEWX.FL.W.0010.000000T0000Z-140528T0000Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
152 AM CDT TUE MAY 27 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 1:30 AM TUESDAY THE STAGE WAS 32.8 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 34.2 FEET. THE RIVER WILL 
  FALL TO 22.8 FEET BY WEDNESDAY MORNING.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT  

SAN ANTONIO RIVER
 ELMENDORF          33   35   32.8   TUE 01 AM  22.8  12.9  12.3  12.2      


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 6:34 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 26, 6:34 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT MON MAY 26 2014

.AVIATION...
ANOTHER AVIATION FORECAST WITH A VARIETY OF CONCERNS. BROAD UPPER
LEVEL LOW OVER THE TEXAS PANHANDLE CONTINUES TO PROVIDE LIFT AND
INSTABILITY TO CREATE PERIODS OF SHOWERS AND THUNDERSTORMS. OVER
THE WESTERN AREAS THE STRONGEST STORMS HAVE THE POTENTIAL TO
PRODUCE LARGE HAIL...CONVECTIVE WIND GUSTS OVER 50 KNOTS AND
ISOLATED TORNADOES THROUGH 04Z...IN ADDITION TO LOCALLY HEAVY
RAINFALL. LESS OF A SEVERE THREAT ACROSS THE EASTERN PORTIONS OF
THE REGION...BUT CONVECTIVE WIND GUSTS TO 40 KNOTS AND HEAVY
RAINFALL REDUCING VISIBILITIES TO 2 MILES OR LESS. TIMING ON
CONVECTION AND CONVECTIVE COMPLEXES WILL BE DIFFICULT AND DUE TO
THESE UNCERTAINTIES HAVE NOT INCLUDED IN THE FORECAST AT THIS
TIME. WILL MOST LIKELY SEE CONVECTION DEVELOPING TO THE W/NW
CONTINUE TO INCREASE AND MOVE E/SE LATE THIS EVENING AND CONTINUE
EAST INTO TUESDAY MORNING. ONCE DEVELOPMENT OCCURS THEN THE
FORECAST CAN BE UPDATED. ANY VFR CEILINGS...MAINLY ACROSS THE
WEST WILL BECOME MVFR 06Z-09Z AND CONTINUE THROUGH 18Z-20Z THEN
BACK TO VFR. MVFR CEILINGS CAN BE EXPECTED IN THE VICINITY OF
CONVECTION. SOUTHERLY WINDS NEAR 10 KNOTS ARE EXPECTED OVERNIGHT.
EXPECT SOUTHERLY FLOW AT 10 TO 15 KNOTS ON TUESDAY. WINDS WILL BE
HIGHER AND GUSTY IN OR NEAR ANY CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON MAY 26 2014/

..UPDATED TO SHOW POSSIBLE AREAS OF FLASH FLOODING
LATER TONIGHT...

..ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH
STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU...

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL
TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN
THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND
ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS
LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE
STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T
RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE
RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING.

BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION
INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST
OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS OR FROM A LINE EAST OF
ROCKSPRINGS TO UVALDE TO KARNES CITY LINE. A FLASH FLOOD WATCH IS IN
EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY.

A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE
WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND
EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS
FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH
ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA.

THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR
RAIN CONTINUING FOR MUCH OF THE WEEK.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW
ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS
LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO
SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF
THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS
WITH WEATHER IMPROVING NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  86  70  88  69 /  50  40  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  86  68  88  66 /  50  40  30  30  20
NEW BRAUNFELS MUNI AIRPORT     69  87  68  89  66 /  40  30  20  20  20
BURNET MUNI AIRPORT            69  84  67  86  67 /  70  40  30  20  10
DEL RIO INTL AIRPORT           72  94  73  96  73 /  40  -   10  -   10
GEORGETOWN MUNI AIRPORT        71  84  70  86  69 /  60  50  30  20  20
HONDO MUNI AIRPORT             72  91  72  94  70 /  40  20  20  10  10
SAN MARCOS MUNI AIRPORT        69  86  68  88  66 /  50  30  30  30  20
LA GRANGE - FAYETTE REGIONAL   71  85  71  85  71 /  50  50  40  40  30
SAN ANTONIO INTL AIRPORT       72  88  71  91  70 /  40  30  20  20  20
STINSON MUNI AIRPORT           72  90  72  92  70 /  40  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...
REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 26, 3:57 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-272100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 PM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES
THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY
LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF
SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH
LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT
ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE
TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS
POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF
HEAVY RAIN REDEVELOPS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2
INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON
AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON
TUESDAY.

In the hours before

Local storm report, May 26, 2:17 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.56W
05/26/2014  M4.42 INCH       UVALDE             TX   COCORAHS

            4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1400492

PM
Local storm report, May 26, 2:34 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       3 S HORSESHOE BAY       30.50N  98.36W
05/26/2014  M1.89 INCH       LLANO              TX   COCORAHS

            1.89 INCHES IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400493

PM
Local storm report, May 26, 2:39 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
05/26/2014  M1.57 INCH       GUADALUPE          TX   COCORAHS

            1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400494

PM
Local storm report, May 26, 3:15 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             7 SSE TARPLEY           29.54N  99.23W
05/26/2014  E1.00 INCH       MEDINA             TX   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

&&

EVENT NUMBER EWX1400495

PM
Local storm report, May 26, 3:21 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      RUNGE                   28.88N  97.71W
05/26/2014                   KARNES             TX   LAW ENFORCEMENT

            SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.

&&

EVENT NUMBER EWX1400496

PM
Local storm report, May 26, 7:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HEAVY RAIN       7 ENE BARKSDALE         29.75N  99.93W
05/25/2014  M2.45 INCH       REAL               TX   COCORAHS

            A COCORAHS MEMBER REPORTED 2.45 INCHES OF RAIN IN 3
            HOURS.

0903 PM     HEAVY RAIN       1 ENE VANDERPOOL        29.74N  99.53W
05/25/2014  E3.00 INCH       BANDERA            TX   COCORAHS

            3 INCHES IN THE PAST TWO HOURS

0930 PM     FLASH FLOOD      4 S UTOPIA              29.56N  99.53W
05/25/2014                   UVALDE             TX   NWS EMPLOYEE

            LOW WATER CROSSING FLOODED OVER FM187 FORCING VEHICLES
            TO TURN AROUND

1100 PM     FLASH FLOOD      MEDINA                  29.80N  99.25W
05/25/2014                   BANDERA            TX   LAW ENFORCEMENT

            NUMEROUS ROADS IN MEDINA HAVE HIGH WATER THAT IS FILLED
            WITH DEBRIS.

1100 PM     FLASH FLOOD      1 SE BANDERA            29.71N  99.06W
05/25/2014                   BANDERA            TX   LAW ENFORCEMENT

            WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER

1120 PM     HEAVY RAIN       3 W BANDERA             29.72N  99.13W
05/25/2014  M2.70 INCH       BANDERA            TX   COCORAHS

0350 AM     TSTM WND GST     PLEASANTON              28.96N  98.49W
05/26/2014  M70 MPH          ATASCOSA           TX   ASOS

            ASOS REPORT GUST 61KTS

0354 AM     HAIL             PLEASANTON              28.96N  98.49W
05/26/2014  E0.88 INCH       ATASCOSA           TX   LAW ENFORCEMENT

            PLEASANTON POLICE DEPARTMENT REPORTED NICKEL SIZE HAIL
            NORTH SIDE OF TOWN.

0700 AM     TSTM WND DMG     2 N YORKTOWN            29.01N  97.50W
05/26/2014                   DEWITT             TX   EMERGENCY MNGR

            3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY
            DAMAGED. WIND ESTIMATED TO BE 60 MPH.

1015 AM     FLASH FLOOD      1 ENE VANDERPOOL        29.74N  99.53W
05/26/2014                   BANDERA            TX   COCORAHS

            THE SABINAL RIVER CROSSING ON OLD MILL CREEK ROAD IS
            IMPASSABLE.

1020 AM     HEAVY RAIN       6 SW BOERNE             29.75N  98.82W
05/26/2014  M1.05 INCH       KENDALL            TX   COCORAHS

            1.05 INCHES OF RAINFALL IN 40 MINUTES.

1021 AM     HAIL             7 SSE TARPLEY           29.54N  99.23W
05/26/2014  E1.00 INCH       MEDINA             TX   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

1100 AM     FUNNEL CLOUD     3 SSE WYLDWOOD          30.10N  97.45W
05/26/2014                   BASTROP            TX   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.

1112 AM     HAIL             3 W MEDINA              29.80N  99.30W
05/26/2014  E0.50 INCH       BANDERA            TX   PUBLIC

            PEA SIZE TO SLIGHTLY LARGER HAIL AND HALF AN INCH OF
            RAINFALL IN 15 MINUTES.

1112 AM     HAIL             3 W RIO MEDINA          29.43N  98.94W
05/26/2014  E0.50 INCH       MEDINA             TX   COCORAHS

            HALF INCH SIZE HAIL.

1115 AM     FLASH FLOOD      S NEW BRAUNFELS         29.70N  98.12W
05/26/2014                   COMAL              TX   PUBLIC

            2.00 TO 2.24 INCHES OF RAINFALL IN THE PAST HOUR. MINOR
            STREET FLOODING IN DOWNTOWN NEW BRAUNFELS.

1128 AM     FLASH FLOOD      N LEON VALLEY           29.50N  98.61W
05/26/2014                   BEXAR              TX   TRAINED SPOTTER

            SEVERAL LOW WATER CROSSING... FLOODED. HUEBNER CREEK.

1128 AM     HEAVY RAIN       2 S SPRING BRANCH       29.84N  98.40W
05/26/2014  M2.56 INCH       COMAL              TX   COCORAHS

            2.56 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

1130 AM     HEAVY RAIN       6 N AUSTIN              30.36N  97.72W
05/26/2014  M1.08 INCH       TRAVIS             TX   COCORAHS

            1.08 INCHES IN 25 MINUTES. MINOR STREET FLOODING.

1130 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.56W
05/26/2014  M4.42 INCH       UVALDE             TX   COCORAHS

            4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

1145 AM     FUNNEL CLOUD     2 E CEDAR CREEK         30.08N  97.47W
05/26/2014                   BASTROP            TX   EMERGENCY MNGR

            FUNNEL CLOUD SEEN ON POPEBEND ROAD.

1147 AM     FLASH FLOOD      3 NNW LACKLAND AFB      29.43N  98.64W
05/26/2014                   BEXAR              TX   FIRE DEPT/RESCUE

            LOW WATER CROSSING AT HWY 151 AND LOOP 410 UNDERPASS
            CLOSED AND HIGH WATER RESCUES IN PROGRESS.

1200 PM     FUNNEL CLOUD     4 SSW WELLS BRANCH      30.39N  97.70W
05/26/2014                   TRAVIS             TX   LAW ENFORCEMENT

            FUNNEL CLOUD WITH ROTATION SPOTTED WITH TREE LIMBS
            BLOWN DOWN.

1205 PM     HEAVY RAIN       2 WSW GREY FOREST       29.60N  98.71W
05/26/2014  M2.85 INCH       BEXAR              TX   COCORAHS

            2.85 INCHES OF RAINFALL.

1210 PM     FLASH FLOOD      LEON VALLEY             29.49N  98.61W
05/26/2014                   BEXAR              TX   FIRE DEPT/RESCUE

            LEON VALLEY PARK AT EVERS ROAD FLOODED.

1212 PM     HEAVY RAIN       6 N AUSTIN              30.36N  97.72W
05/26/2014  M1.31 INCH       TRAVIS             TX   COCORAHS

1245 PM     HEAVY RAIN       2 SW ROUND ROCK         30.50N  97.70W
05/26/2014  M1.49 INCH       WILLIAMSON         TX   AMATEUR RADIO

            1.49 INCHES OF RAINFALL IN 90 MINUTES.

0103 PM     HEAVY RAIN       SAN ANTONIO             29.42N  98.49W
05/26/2014  M1.74 INCH       BEXAR              TX   EMERGENCY MNGR

            1.50 TO 1.74 INCHES IN 2 HOURS.

0201 PM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
05/26/2014  M1.57 INCH       GUADALUPE          TX   COCORAHS

            1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.

0217 PM     HEAVY RAIN       3 S HORSESHOE BAY       30.50N  98.36W
05/26/2014  M1.89 INCH       LLANO              TX   COCORAHS

            1.89 INCHES IN THE PAST 3 HOURS.

0315 PM     FLASH FLOOD      RUNGE                   28.88N  97.71W
05/26/2014                   KARNES             TX   LAW ENFORCEMENT

            SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.

&&

EVENT NUMBER EWX1400466 EWX1400467 EWX1400468 EWX1400469 EWX1400470
EWX1400473 EWX1400472 EWX1400471 EWX1400474 EWX1400475 EWX1400476
EWX1400495 EWX1400491 EWX1400477 EWX1400488 EWX1400479 EWX1400478
EWX1400481 EWX1400480 EWX1400492 EWX1400482 EWX1400484 EWX1400483
EWX1400486 EWX1400485 EWX1400487 EWX1400489 EWX1400490 EWX1400494
EWX1400493 EWX1400496

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:36 AM CDTSpecial Weather StatementEWXGillespie39 min
May 27, 4:44 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 27, 6:40 AM CDTFlash Flood WarningEWXComal, Hays, Travis3 hr
May 27, 7:13 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Comal, Guadalupe, Hays107 min
May 27, 7:17 AM CDTSpecial Weather StatementEWXCaldwell43 min
May 27, 2:48 PM CDTSpecial Weather StatementEWXWilson42 min
May 27, 3:22 PM CDTTornado WarningEWXAtascosa, Karnes, Wilson38 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
May 27, 4:51 PM CDTSpecial Weather StatementEWXBandera39 min
May 27, 4:55 PM CDTSpecial Weather StatementEWXBurnet50 min
May 27, 5:12 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina48 min
May 27, 5:57 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina63 min
May 27, 6:04 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano56 min
May 27, 6:07 PM CDTTornado WarningEWXBandera, Bexar, Medina38 min
May 27, 6:10 PM CDTTornado WarningEWXBurnet, Llano50 min
May 27, 6:37 PM CDTSpecial Weather StatementEWXKendall53 min
May 27, 6:43 PM CDTTornado WarningEWXMedina62 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.